# SDR SA06072

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Engine: Ge CFM56*
- Engine time: 16,947 hours, 6,310 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT1408 - DURING CRUISE, EN ROUTE FROM SFO TO CLT, CREW RECEIVED ECAM MESSAGE "ENG 2 HI TEMP FADEC OVHT" AND "ENG 2 FADEC B FAULT" ALONG WITH OTHER ASSOCIATED FAULT MESSAGES.  CIRCUIT BREAKER FOR ENG 2 FADEC TRIPPED, AND MOMENTS LATER, THE NR 2 ENGINE AUTOMATICALLY SHUTDOWN.  CREW DECLARED AN EMERGENCY, ADVISED ATC OF SITUATION AND RECEIVED CLEARANCE TO LAS.  FLIGHT DIVERTED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 35 MINUTES. MX FOUND THE NUMBER TWO ENGINE COWL ANTI ICE VALVE CLAMP DISCONNECTED, WITH OBVIOUS HEAT DAMAGE TO THE ECU AND J6 HARNESSES.  MAINTENANCE REPLACED THE HARNESSES, AND THE ECU (PRECAUTIONARY). OPERATIONALLY CHECKS OK.
